# SDR FDEA202203020400

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: N/A
- Component: Door
- Component part number: 143N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR FWD FRAME REPAIR ANGLE AT THE UPPER HINGE CUTOUT STA 693.5 HAS A CRACK   INDICATION FROMTHE CUTOUT RADIUS TOWARDS THE LOWER FASTENER AND ACCROSS THE   FASTENER BELOW IT REMOVED, FABRICATED AND INSTALLED REPAIR ANGLE IAW B757-2 SRM 52-10-02-2R REAPAIR   #1 SHEET 2. CATEGORY B REPAIR
